# SDR FDEA201802200862

- Difficulty date: February 20, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 8531025124REV
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY,  BS 1521, FWD BULKHEAD.  LONGITUDINAL STRUCTRUAL BEAM, LONGERON 44L CORRODED.   REMOVED AND REPLACED THE FRAME ANGLE IAW EA 8-5310-25134, REV A, PART 2.
